An Application of Potential Estimates to A Priori Bounds for Elliptic Equations
Farman Mamedov,
Sara Monsurrò and
Maria Transirico
Abstract and Applied Analysis, 2016, vol. 2016, 1-6
Abstract:
A potential estimate type approach is used in order to obtain some a priori bounds for the solutions of certain classes of Dirichlet problems associated with nondivergence structure elliptic equations.
Date: 2016
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2016/6463030.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2016/6463030.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:6463030
DOI: 10.1155/2016/6463030
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().